# SDR UIEA2021011400057

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,500 hours, 15,601 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE CONTROL EICAS MESSAGE UPON LANDING.  PERFORMED PIMU BITE TEST, IAW FIM 73-21 FT 826.  SYSTEM TEST OK.
